Couldn't find what you looking for?

TRY OUR SEARCH!

My daughter has been taking Vicodin for over 6 months - she quit taking them yesterday. She is having terrible pain behind her legs, no appetite, chills, clammy etc. She is going to the doctor tomorrow. What is the best thing for us to do for her in the meantime?

Thank, Vicki Elliott

Loading...

Your daughter just needs to suck it up and stop taking them period! I know that sounds crazy right? But it can and has to be done. There comes a point where you cant live with them and you cant live without them. I am on my fifth day with no vicodin. I have been on about 8-10 heavy mgs for 2 years. Just goes to show you, dont underestimate the power of pills and how much we think we dont need them. But when you start, your screwed! But your not! Im doing infrared saunas everyday with lots of niacin. Drink water all day every day. And be strong. Next time ill just go with advil!

Your daughter can beat this nasty stuff. Its really evil, and its the reason the drug companies are so darn rich when the rest of the country is suffering. XD :O >;) >:( o.O :-D %-) :$ :'( ;-) :-) .
Reply

Loading...

Your daughter needs to stay occupied. Take lots of showers, walk and most of all talk to people.

Withdrawl is hard, but I promise you it will end!

there is nothing better than waking up in the morning and not needing anything to feel normal.

It is an amazing feeling to just wake up!

Don't get more pills. Tell her doctor she is becoming addicted to them, call her insurance company to put it in her file. So she can not get them anymore.

Do not go on Methadone or any other withdrawl med, she will just become addicted to that and have to go through this all over again.

The worst is over!!!!!!!
Reply

Loading...